Announcement

Collapse
No announcement yet.

Sore eyes

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Sore eyes

    Is anyone else getting sore eyes ..if I cry even a little they get very sore.inside they sting..and can be quite dry it seems..its september before I have consultant appointment

    Using niv at night could this be cause?

    #2
    Hi Elvis.

    You said you take Riluzole - do you take any other meds? Meds can cause dry eyes.

    For sure if your NIV mask has even a small leak going up into your eye, that would dry your eyes, as does a reduction in blinking. If your mask is leaking, it can be adjusted or, if you still can't get a good fit, ask to try a different mask.

    Ask your GP or Pharmacist about artificial tears.

    Love Ellie.
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
    Eye gaze user - No working limbs - No speech - Feeding tube - Overnight NIV.

    Comment

    Working...
    X